# SDR CALA0001999

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 18,397 hours, 9,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP AT LOWER JAMB OF AFT CARGO DOOR CORRODED AT STA 807-847 ABOVE L27R. A NEW STRAP WAS INSTALLED IAW SRM 51-10-2.
